# SDR 011821

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Aircraft time: 28,602 hours, 30,508 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL AIRCREW RECEIVED TAIL PIPE HOT LIGHT. AIRCREW REJECTED TAKE-OFF AND RETURNED TO THE GATE
